# SDR FDEA201912133240

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 183N29025
- Condition: Corroded
- Location: Lt Elevator Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR TIP CORRODED. REMOVED L/H  ELEVATOR TIP CORROSION  AND FOUND TO BE OUTSIDE LIMITS IAW SRM 55-20-  01-1A.  ELEVATOR TIP REPAIRED IAW FEDEX EA # F-5520-T0351151.
